# SDR CALA2018092401976

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 61,847 hours, 21,956 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: J1215P17
- Condition: Torn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT FL 320 ENGINE ROLLED BACK. C/W CHECK LIST. ATTEMPTED TO RESTART PER CHECK LIST, NO FUEL FLOW OR EGT NOTED. ENGINE WOULD NOT START. NO EXCEDENCES OF VIB OR EGT. NO OVERWEIGHT LANDING. AFTER WET MOTOR FOUND EXCESSIVE FUEL LEAK AT FUEL FSV TUBE. REF IPC 73-11-00-02 ITEM 105J. REMOVED AND REPLACED FUEL LINE AND GASKET AT TOP OF HMU REF IPC 73-11-00-02 ITEM 105 AND REF AMM 73-21-10-400. NO LEAKS NOTED. LEAK CK OK.
